# SDR AALA202109132044

- Difficulty date: August 23, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR CREASE ANGLE LOCATED FROM STA 294-328, RIGHT BUTT LINE 56 HAS CORROSION ON IT. REPLACED CREASE ANGLE PER SRM 51-40-02-0G.
